Oscillatory behaviour of nonlinear differential equations with deviating arguments

Bikkar S. Lalli

Archivum Mathematicum (1987)

  • Volume: 023, Issue: 1, page 15-22
  • ISSN: 0044-8753

How to cite

top

Lalli, Bikkar S.. "Oscillatory behaviour of nonlinear differential equations with deviating arguments." Archivum Mathematicum 023.1 (1987): 15-22. <http://eudml.org/doc/18202>.

@article{Lalli1987,
author = {Lalli, Bikkar S.},
journal = {Archivum Mathematicum},
keywords = {deviating arguments; nonoscillatory solutions},
language = {eng},
number = {1},
pages = {15-22},
publisher = {Department of Mathematics, Faculty of Science of Masaryk University, Brno},
title = {Oscillatory behaviour of nonlinear differential equations with deviating arguments},
url = {http://eudml.org/doc/18202},
volume = {023},
year = {1987},
}

TY - JOUR
AU - Lalli, Bikkar S.
TI - Oscillatory behaviour of nonlinear differential equations with deviating arguments
JO - Archivum Mathematicum
PY - 1987
PB - Department of Mathematics, Faculty of Science of Masaryk University, Brno
VL - 023
IS - 1
SP - 15
EP - 22
LA - eng
KW - deviating arguments; nonoscillatory solutions
UR - http://eudml.org/doc/18202
ER -

References

top
  1. S. R. Grace, B. S. Lalli, A note on Ladas' paper: Oscillatory effect of retarded actions, J. Math. Anal. Appl., 88 (1982), 257-264. (1982) Zbl0494.34048MR0661417
  2. S. R. Grace, B. S. Lalli, Oscillatory and assymptotic behavior of solutions of differential equations with deviating arguments, J. Math. Anal. Appl., 104 (1984), 79-94. (1984) Zbl0593.34071MR0765041
  3. S. R. Grace, B. S. Lalli, On oscillation of solutions of n-th order delay differential equations, J. Math. Anal. Appl., 91 (1983), 328-339. (1983) Zbl0533.34053MR0690874
  4. Y. Kitamura, T. Kusano, Oscillation of first order nonlinear differential equations with deviating arguments, Proc Amer. Math. Soc., 78 (1980), 64-68. (1980) Zbl0433.34051MR0548086
  5. M. Naito, Oscillations of differential inequalities with retarded arguments, Hiroshima Math. J., 5 (1975), 187-192. (1975) Zbl0309.34054MR0374614
  6. Ch. G. Philos, Bounded oscillations generated by retardations for differential equations of arbitrary order, Utilitas Math., 15 (1979), 161-182. (1979) Zbl0399.34061MR0531627
  7. Y. G. Sficas, V. A. Staikos, Oscillations of differential equations with deviating arguments, Funkcial Ekvac., 19 (1976), 35-43. (1976) Zbl0351.34045MR0417538
  8. Y. G. Sficas, V. A. Staikos, The effect of retarded actions on nonlinear oscillations, Proc Amer. Math. Soc., 46 (1974), 259-264. (1974) Zbl0263.34075MR0355268
  9. J. Werbowski, Oscillations of nonlinear differential equations caused by deviating arguments, Funkcial Ekvac., 25 (1982), 295-301. (1982) Zbl0537.34068MR0707563

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.